# SDR SWAA2020120934640

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 9,639 hours, 4,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT WLL NOT TEST.  OK TO CONTINEU, PER MEL 25-12-01 SP-1B TRK NR 102640.  REPLACED FLASHLIGHT BATTERY PACK, PER MM 25-64-00.  OPERATIONS CHECK GOOD, CL NR 82926.
